# SDR DALA2016062504934

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON FLOORBEAM STA Y=1307 AND X=20 LT, CABIN FLOOR STRUCTURE.  FLOORBEAM WAS REPAIRED IAW 53-05, FIG 20A AND 51-10-4 AND 51-10-3, PAR 21, 14.
